# SDR UALA2013042302803

- Difficulty date: April 19, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 58,770 hours, 16,443 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EXIT SIGN MARKERS INOP 1L 1R, 1A BULL NOSE.  REPLACED M731 CHARGER RELAMPED 1A AND DOOR 1 LEFT ALL LIGHT BULBS FOR EXIT SIGN AND RELAMPED 2A, OPS CHECK OK.  VERIFIED PER IDT.
